# SDR 96DHL802005

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Ctl Vlv
- Part number: 57147155512
- Condition: Bypassing
- Location: Rt
- Component: 55972735502
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT ROLLED TO THE RIGHT IN LEVEL FLIGHT AND FELT AS IF IT WAS OPERATING IN MANUAL REVERSION MODE.  THERE WERE NO OTHER INDICATIONS OF THE A/C OPERATING IN MANUAL REVERSION.  REMOVED AND REPLACED AILERON CONTROL VALVE CYLINDER AND AILERON TAB LOCKOUT CYLINDER, PULLEYS, TRIPLE PULLEY ASSY AND AILERON BUS CABLE.
